Doctor insights on:
Can Valsartan Generic Cause Gerd
Can you please explain how hbp medication such as CCB causes GERD and acid reflux. Would beta blocker such as bystolic (nebivolol) causes less GERD than ccb?
LES relaxation: Calcium channel blockers such as amlodipine can cause muscles to relax. One of these might be lower esophageal sphincter which tightens to keep stomach acid in stomach. If it relaxes inappropriately, you might notice gerd or acid reflux. Beta blockers tend to slow heart rate by negating effect of adrenaline on your heart. But beta blockers can also relax your les. Only way to find out is to try... ...Read more
No: No they cannot.Get a more detailed answer ›
Rare cases...: "pantoprazole is a proton pump inhibitor (ppi) and a potent inhibitor of gastric acidity which is widely used in the therapy of gastroesophageal reflux and peptic ulcer disease. Pantoprazole therapy is associated with a low rate of transient and asymptomatic serum aminotransferase elevations and is a rare cause of clinically apparent liver injury." ref: http://livertox.Nih.Gov/pantoprazole.Htm. ...Read more
Haven't heard of it: I prescribe a lot of Losartan, and I haven't had anyone (that I know of, anyway) who got migraines from it. However, medications are a common cause of headache. When my pts think they might be having a side effect from a med, I tell them the only solution is to see what happens when they stop it. Talk to your doc. Good Luck. Check out my website CardioGauge.com for heart health education. ...Read more
Well... maybe: There are considerations on several: lower bone density because calcium desolves in acid... no acid, less calcium gets in, less bones. Increased risk of pneumonia (some of it comes from stomach germs going down the wrong way and if no stomach acid more germs) but there's not a lot of evidence for these to be big risks. ...Read more
Can taken Nexium (esomeprazole) tablets for acid reflux cause extreme tierdness and weakness?
Headache most common: Side effect. You could have muscle weakness due to anemia (about 1%) or low potassium/magnesium (<1%). Talk with your doc about stopping your medication and doing an experiment! if you stop it and your energy returns, then it's probably your nexium (esomeprazole). Sometimes we have reactions that are uniquely us, and that's important too! ...Read more
Probably not: Valsartan, also called Diovan (valsartan) is an "arb" (angiotensin ii receptor antagonist) typically used for the management of hypertension and congestive heart failure. The most common side effects are dizziness and lightheadedness, but not bradycardia. Another cause of bradycardia is more likely. ...Read more